# SDR 00FDEA00400

- Difficulty date: June 20, 2000
- Submitted: July 3, 2000
- Operation: Air carrier
- Aircraft: N322FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 47908
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Corroded
- Location: Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SNRM 0327  LOWER AUX FUEL TANK  AFT BULKHEAD,  LT MOST VERTICAL STIFFNER FOUND WITH CORROSION.  R&R PER 51-31-01, 21-11-06-2.
